# SDR FDEA200812235262

- Difficulty date: December 23, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 45,763 hours, 10,096 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA3805505
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LOWER FORWARD CORNER FOUND DOOR SKIN DAMAGED.  REPAIR CARRIED OUT AS PER E.A. NO. 1-5230-127702  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
